On fractional Schroedinger equations in $\mathbb{R}^N$ without the Ambrosetti-Rabinowitz condition

Simone Secchi

DOI: http://dx.doi.org/10.12775/TMNA.2015.090


In this note we prove the existence of radially symmetric solutions for a class of fractional Schrodinger equation in R^N of the form (-\Delat)^s u + V (x) u = g(u); where the nonlinearity g does not satisfy the usual Ambrosetti-Rabinowitz condition. Our approach is variational in nature, and leans on a Pohozaev identity for the fractional laplacian.


Fractional laplacian; Pohozaev identity

Full Text:



C.J. Amick and J.F. Toland, Uniqueness of Benjamin's solitary-wave solution of the Benjamin-Ono equation, IMA J. Appl. Math. 46 (1991), no. 1-2, 21-28, The Brooke Benjamin special issue (University Park, PA, 1989).

A. Azzollini, P. d'Avenia and A. Pomponio, On the Schrodinger-Maxwell equations under the effect of a general nonlinear term, Ann. Inst. H. Poincare Anal. Non Lineaire 27 (2010), no. 2, 779-791.

A. Azzollini and A. Pomponio, On the Schrodinger equation in RN under the effect of a general nonlinear term, Indiana Univ. Math. J. 58 (2009), no. 3, 1361-1378.

B. Barrios, E. Colorado, A. De Pablo U. Sanchez, On some critical problems for the fractional laplacian operator, J. Differential Equations (2012), (online).

H. Berestycki and P.-L. Lions, Nonlinear scalar field equations. I. Existence of a ground state, Arch. Rational Mech. Anal. 82 (1983), no. 4, 313-345.

X. Cabre and Y. Sire, Nonlinear equations for fractional laplacians, I. Regularity, maximum principles, and Hamiltonian estimates, arXiv.org, 2010.

L. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Comm. Partial Differential Equations 32 (2007), no. 7-9, 1245-1260.

A. Cotsiolis and N.K. Tavoularis, Best constants for Sobolev inequalities for higher order fractional derivatives, J. Math. Anal. Appl. 295 (2004), no. 1, 225-236.

E. Di Nezza, G. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional sobolev spaces, Bulletin des Sciences Mathematiques 136 (2012), no. 5, 521-573 (English).

S. Dipierro, G. Palatucci and E. Valdinoci, Existence and symmetry results for a Schrodinger type problem involving the fractional laplacian, Le Matematiche 68 (2013), no. 1.

P. Felmer, A. Quaas and J. Tan, Positive solutions of the nonlinear Schrodinger equation with the fractional laplacian, Proc. Roy. Soc. Edinburgh Sect. A, to appear.

R.L. Frank and E. Lenzmann, Uniqueness and nondegeneracy of ground states for (Delta)^sQ + Q - Q^{alpha +1} = 0 in R, http://arxiv.org/abs/1009.4042, 09 2010.

L. Jeanjean, On the existence of bounded Palais-Smale sequences and aplication to a Landesman-Lazer-type problem set om RN, Proc. Roy. Soc. Edinburgh Sect. A 129 (1999), no. 4, 787-809.

L. Jeanjean and K. Tanaka, A remark on least energy solutions in RN, Proc. Amer. Math. Soc. 131 (2003), no. 8, 2399-2408 (electronic).

P.-L. Lions, Symetrie et compacite dans les espaces de Sobolev, J. Funct. Anal. 49 (1982), no. 3, 315-334.

A. Pomponio and S. Secchi, A note on coupled nonlinear Schrodinger systems under the effect of general nonlinearities, Commun. Pure Appl. Anal. 9 (2010), no. 3, 741-750.

X. Ros-Oton and J. Serra, The Dirichlet problem for the fractional Laplacian: regularity up to the boundary, http://arxiv.org/abs/1207.5985, 07 2012.

X. Ros-Oton and J. Serra, The Pohozaev identity for the fractional Laplacian, http://arxiv.org/abs/1207.5986, 07 2012.

S. Secchi, Ground state solutions for nonlinear fractional schrodinger equations in R^n, J. Math. Phys. 54 (2013), no. 3.

S. Secchi, Perturbation results for some nonlinear equations involving fractional operators, Differential Equations and Applications, to appear.

W. Sickel and L. Skrzypczak, Radial subspaces of Besov and Lizorkin-Triebel classes: extended Strauss lemma and compactness of embeddings, J. Fourier Anal. Appl. 6 (2000), no. 6, 639-662.

W. Sickel, L. Skrzypczak and J. Vybiral, On the interplay of regularity and decay in case of radial functions I. Inhomogeneous spaces, Commun. Contemp. Math. 14 (2012), no. 1.

L. Silvestre, Regularity of the obstacle problem for a fractional power of the Laplace operator, Ph.D. thesis, University of Texas at Austin, 2005.

W.A. Strauss, Existence of solitary waves in higher dimensions, Comm. Math. Phys. 55 (1977), no. 2, 149-162.


  • There are currently no refbacks.

Partnerzy platformy czasopism